# SDR SWAA2025121146102

- Difficulty date: November 20, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 29,314 hours, 14,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Pulled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561CB HAS SEVERAL PULLED THROUGH HOLES.   DAMAGE OUTSIDE OF ALLOWABLE LIMITS,  SANDED AND CLEANED AREAS OF PANEL IN PREPARATION FOR REPAIR IAW SRM 57-51-01-1A-1, SRM 57-51-01-2R-1, AND SRM 51-70-05-2R-8.   REPAIRED AREAS WHERE DAMAGED IAW SRM 57-51-01-2R-1, AND SRM 51-70-05-2R-8.   REPAIRED AND RESTORED ALL FINISHES TO PANEL 561CB IAW SRM 57-51-01-2R-1, AND SRM 51-70-05-2R-8.
